MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186302210
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993); Poor Visibility (4072)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that froze on wire occurred.The 65% stenosed target lesion was located in the mild tortuous and mild calcified vessel in the right leg.A 3.0mm x 220mm x 150cm coyote was selected for use.During the procedure, a.014 non boston scientific guidewire was advanced from an up and over approach through a non boston scientific sheath.A.014 non-boston scientific ivus catheter was loaded but would not advance through the lesion.The ivus catheter was removed.The coyote was advanced for dilation.It was noted that there were no balloon marker-bands showing up on the x-ray screen.The physician moved the x-ray north, towards the head and noticed that the wire had prolapsed on itself and the balloon was not advancing.Upon attempting to remove the balloon, it would not come out of the body without taking the non-boston wire with it.After removal, it was observed that the balloon was fused to the wire and would not come out, even with excessive force.The procedure was completed with alternate device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that froze on wire occurred.The 65% stenosed target lesion was located in the mild tortuous and mild calcified vessel in the right leg.A 3.0mm x 220mm x 150cm coyote was selected for use.During the procedure, a.014 non boston scientific guidewire was advanced from an up and over approach through a non boston scientific sheath.A.014 non-boston scientific ivus catheter was loaded but would not advance through the lesion.The ivus catheter was removed.The coyote was advanced for dilation.It was noted that there were no balloon marker-bands showing up on the x-ray screen.The physician moved the x-ray north, towards the head and noticed that the wire had prolapsed on itself and the balloon was not advancing.Upon attempting to remove the balloon, it would not come out of the body without taking the non-boston wire with it.After removal, it was observed that the balloon was fused to the wire and would not come out, even with excessive force.The procedure was completed with alternate device.There were no patient complications as a result of this event.It was further reported that the radio opaque markers were not seen because they never made it to the lesion, not because they were having trouble visualizing.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: the coyote was returned for analysis.The balloon was received with the guidewire stuck.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed bunching on the inner shaft at the balloon area.It was also noted that there was a separation at the tip of the inner shaft.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24249169
Report Number2124215-2026-06119
Device Sequence Number15530989
Product Code LIT
UDI-Device Identifier08714729797265
UDI-Public(01)08714729797265(17)281020(10)37754662
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186302210
Device Catalogue NumberH74939186302210
Device Lot Number0037754662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - .014 TERUMO.; GUIDEWIRE - .014 TERUMO.; IVUS CATHETER - .014 PHILIPS VOLCANO.; IVUS CATHETER - .014 PHILIPS VOLCANO.; SHEATH - MEDTRONIC APTUS STEERABLE.; SHEATH - MEDTRONIC APTUS STEERABLE.
Patient SexUnknown